Translator Disclaimer
September/October 2009 Periodic solutions and asymptotic behavior in Liénard systems with p-Laplacian operators
M. García-Huidobro, R. Manásevich, J.R. Ward
Differential Integral Equations 22(9/10): 979-998 (September/October 2009).

Abstract

We first prove the existence of periodic solutions to systems of the form \[ (\phi_{p}(u^{\prime}))^{\prime}+\frac{d}{dt}(\nabla F(u))+\nabla G(u)=e(t). \] We then study the asymptotic behavior of all solutions to such systems, and give sufficient conditions for uniform ultimate boundedness of solutions.

Citation

Download Citation

M. García-Huidobro. R. Manásevich. J.R. Ward. "Periodic solutions and asymptotic behavior in Liénard systems with p-Laplacian operators." Differential Integral Equations 22 (9/10) 979 - 998, September/October 2009.

Information

Published: September/October 2009
First available in Project Euclid: 20 December 2012

zbMATH: 1240.34210
MathSciNet: MR2553066

Subjects:
Primary: 35J92
Secondary: 34C11, 34C25, 35B10, 35B30

Rights: Copyright © 2009 Khayyam Publishing, Inc.

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.22 • No. 9/10 • September/October 2009
Back to Top